# SDR C2XA09TY124

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 18,476 hours, 9,899 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bushing
- Condition: Migrated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A MIGRATED HAT BUSHING WAS FOUND ON THE LT AILERON OTBD PCA FITTING INBD LUG.  THE AILERON PCA BRACKET WAS REMOVED AND REPLACED IAW EC 5750-01177C.  ACFT STILL IN C-CHECK.
